MathSciNet Relay Station
MathSciNet bibliographic data
MR1409005 54H25
Le Calvez, Patrice; Sauzet, Alain Une démonstration dynamique du théorème de translation de Brouwer. (French) [A dynamical proof of the Brouwer translation theorem] Exposition. Math. 14 (1996), no. 3, 277–287.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement